# SDR ASAA2023062943816

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 56,149 hours, 16,840 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHED T/C 78273000, FOUND ENG 2 ECONOMIC FAULT 77-20862. THE BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE FLIGHT LEG 1, 3, 4. GROUNDED - YES. ON DEFERRAL.
